Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

What causes right-sided pain in the buttock and thigh despite taking medication?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 10703 Questions
Question
good morning. I'm self-diagnosing a back problem. I've received muscle relaxants for the lower back pain, but I still have cramping in my right buttock and right thigh, to the point where it's painful to walk. I work
on my feet for at least 5 hours a day on an unforgiving tile floor, and my back will lock up. Any advice? My primary physician said that it's muscular and I waited a long time to seek treatment. Thank you.
Tue, 24 Apr 2018 in Back Pain
 
 
Answered by Dr. Praveen Tayal 1 hour later
Brief Answer:
MRI scan is needed.

Detailed Answer:
Hello,
Thanks for posting your query.
In addition to pain killers and muscle relaxants that you are taking you need to get an MRI scan done for proper diagnosis as the pain is persistent. Stronger muscle relaxants improvisation of posture and regular physiotherapy can help in the long term.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Lab Tests

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor